Coupled system of $ (k, \psi) $-Caputo fractional boundary value problems involving multi-point fractional closed boundary conditions
Articles > Article · 2026
Authors: Furkan Erkan, Nüket AYKUT HAMAL, Sotiris K. Ntouyas, Bashir Ahmad
AIMS Mathematics, International, WoS, 2026, vol 11, pp 2722-2746
DOI: 10.3934/math.2026110
Summary
This work is devoted to the analysis of a coupled system of $ (k, \psi) $-Caputo fractional differential equations equipped with fractional closed boundary conditions. We establish the uniqueness of solutions by applying Banach's contraction principle, and existence is obtained through the Leray–Schauder alternative. Illustrative examples are included to demonstrate the effectiveness and practical relevance of the theoretical results.